Accessibility Tools

Skip to main content

S.M. – Ontario

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"7/8/21

I'm a 56 yr old female, 4 yrs post menopausal. I received my first dose of the Pfizer vaccine on April 30, 2021. I waited the 15 min and then made my way home. As I made my way home on the bus, I began feeling very agitated, very jumpy, like I had drank to much coffee. By the time I made it home, 45 min or so, I began experiencing sharp stabbing abdominal pains and episodes of violent diarrhea. I had heart palpitations, tachycardia, sweating, dizziness, nausea, blurry vision, crazy insomnia, strange buzzing or humming kind of vibration throughout my body, spasmodic twitching of the left side of my body, tingling/pins and needles in my arms/hands, legs/feet, numbness in my bottom lip and chin, tingling in my mouth, electric zaps like starburst or snapping an elastic band in both my eyes off and on and transient/random all over my body, restless legs at night, burning skin, crazy scary headaches, out of body sensations (feelings of surreal), trouble with finding words, brain fog, walking around like I'm drunk, very unstable, chest pain, pain when breathing deeply. All of these symptoms came on fast and furious. They come on in clusters and appear to circulate and wash over me like waves at the beach. The intensity of the symptoms lasted 43 days then seemed to subside and then came back and have now become the nightmare I live in every day. I have reported these adverse events to everyone, Doctors, Government, I've been to the ER so many times only to be sent home after being Gas-Lit and made to believe this is all in my mind and it's anxiety. They tell me they can't help me, and don't know what to do because the vaccine is experimental. I am on disability now and still waiting to see an Internist, but the wait time could be months. My nurse practitioner tries to help but we both feel helpless and I am scared. I live alone and have no one to lean on for support. I'm frustrated, and very angry. There is no help for those of us who have been cast aside as Collateral Damage. I wish I had said no to that first shot....I will Not be getting the second one!

-S.M. - Ontario"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.